Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Orange coating on tongue, have asthma. Suggestion?

Hiya, my son is 4years + 8 months his tongue has an orange coating on. Its been like this for a week. He s eating + drinking the same (healthy with few treats). His toilet habits are the same. He has got asthma which has played up alittle due to the change in weather. He s sleeping well. Do I need to anything ie take him to the Doctors?
Asked On : Sat, 26 May 2012
Answers:  1 Views:  343
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
if contant coating
your son is surely allergic to milk
you will have to get treated as it will increase after the fisrt time it appears
in the mean time stop giving all milk and diary products completely
give tab montelucast 5 mgm twice ady for 3 weeks
get the allergy test serm ige for milk only
i am 100% sure it will come positive and then you can start sublingual immunotherapy for milk allergies
Answered: Sat, 16 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor